# SDR DALA1242299019

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1500 L17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACKED FUSELAGE SKIN WAS FOUND BTW BS 1497 - 1501 LONGERONS 17-18L.  DAMAGE AREA WAS CUT OUT AND SHIM DOUBLER REPAIR INSTALLED IAW SRM 53-04-3 FIG 2.
